# SDR 2WAA20160809001

- Difficulty date: July 26, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N807WA
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 41,607 hours, 38,550 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 39376305
- Part serial: CPT1259LAH
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR OPEN LIGHT AND LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  DIVERTED.  ON INSPECTION, FOUND MLG INBD LOWER LINK ASSY DAMAGED.  REPLACED IAW AMM 32-32-02, OPS CHECKED SATISFACTORY IAW AMM 32-30-00.
